Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A necessary and sufficient condition for the convergence of a sequence of iterates for quasi-nonexpansive mappings


Authors: W. V. Petryshyn and T. E. Williamson Jr.
Journal: Bull. Amer. Math. Soc. 78 (1972), 1027-1031
MSC (1970): Primary 47H15; Secondary 47H05
DOI: https://doi.org/10.1090/S0002-9904-1972-13095-7
MathSciNet review: 0308871
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1041-1044. MR 32 # 4564. MR 187120
  • 2. F. E. Browder and W. V. Petryshyn, The solution by iteration of nonlinear functional equations in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 566-570. MR 32 # 8155a. MR 190744
  • 3. J. B. Diaz and F. T. Metcalf, On the set of subsequential limit points of successive approximations, Trans. Amer. Math. Soc. 135 (1969), 459-485. MR 38 # 2644. MR 234327
  • 4. W. G. Dotson, On the Mann iterative process, Trans. Amer. Math. Soc. 149 (1970), 65-73. MR 41 # 2477. MR 257828
  • 5. M. Edelstein, A remark on a theorem of M. A. Krasnosel'skiĭ, Amer. Math. Monthly 73 (1966), 509-510. MR 33 #3072. MR 194866
  • 6. R. L. Frum-Ketkov, Mappings into a Banach space sphere, Dokl. Akad. Nauk SSSR 175 (1967), 1229-1231 = Soviet Math. Dokl. 8 (1967), 1004-1006. MR 36 # 3181. MR 220114
  • 7. D. Göhde, Zum Prinzip der kontraktiven Abbildung, Math. Nachr. 30 (1965), 251-258. MR 32 # 8129. MR 190718
  • 8. W. A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly 72 (1965), 1004-1006. MR 32 # 6436. MR 189009
  • 9. M. A. Krasnosel'skiĭ, Two remarks on the method of successive approximations, Uspehi Mat. Nauk 10 (1955), no. 1 (63), 123-127. (Russian) MR 16, 833. MR 68119
  • 10. R. N. Nussbaum, Some asymptotic fixed point theorems (to appear).
  • 11. W. V. Petryshyn, On a fixed point theorem for nonlinear P-compact operators in Banach space, Bull. Amer. Math. Soc. 72 (1966), 329-334. MR 33 # 1768. MR 193548
  • 12. W. V. Petryshyn, Construction of fixed points of demicompact mappings in Hilbert space, J. Math. Anal. Appl. 14 (1966), 276-284. MR 33 # 3147. MR 194942
  • 13. W. V. Petryshyn, Structure of the fixed points sets of k-set-contractions, Arch. Rational Mech. Anal. 40 (1970/71), 312-328. MR 42 #8358. MR 273480
  • 14. W. V. Petryshyn, A new fixed point theorem and its application, Bull. Amer. Math. Soc. 78 (1972), 225-229. MR 291920
  • 15. T. D. Narang, Ashok K. Sharma, and Bal Kishan Dass, A remark on a paper of W. V. Petryshyn and T. E. Williamson, Jr.: “Strong and weak convergence of the sequence of successive approximations for quasinonexpansive mappings” [J. Math. Anal. Appl. 43 (1973), 459–497; MR 48 #4854], Math. Ed. (Siwan) 15 (1981), no. 1, A8. MR 626156
  • 16. H. Schaefer, Über die Methode sukzessiver Approximationen, Jber. Deutsch. Math. Verein 59 (1957), Abt. 1, 131-140. MR 18, 811. MR 84116
  • 17. F. Tricomi, Un teorema sulla convergenza delle successioni formate delle successivo iterate di una funzione di una variable reale, Giorn. Mat. Battaglini 54 (1916), 1-9.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 47H05

Retrieve articles in all journals with MSC (1970): 47H15, 47H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13095-7

American Mathematical Society